# SDR ABXA9900658

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9922050IN
- Condition: Cracked
- Location: Bs 946
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FITTING CRACKED AT STATION 946 AND  LONGERON 23 LEFT.  REPLACED FITTING IAW DC9 SRM 51-30-5.
